Please choose a volume number:

Contents of volume 77:

2010 / 77 / 1-2 (1) :  Imre Katai
On the distribution mod 1 of \alpha\sigma(n)
Full text paper (pdf)

2010 / 77 / 1-2 (2) :  Yasushi Komori, Kohji Matsumoto and Hirofumi Tsumura
Functional equations and functional relations for the Euler double zeta-function and its generalization of Eisenstein type
Full text paper (pdf)

2010 / 77 / 1-2 (3) :  David Kalaj and Miodrag Mateljevic
On absolutely conformal mappings
Full text paper (pdf)

2010 / 77 / 1-2 (4) :  Tuangrat Chaichana, Takao Komatsu and Vichian Laohakosol
Liouville numbers in the non-archimedean case
Full text paper (pdf)

2010 / 77 / 1-2 (5) :  Xuanli He, Yangming Li and Yanming Wang
On weakly SS-permutable subgroups of a finite group
Full text paper (pdf)

2010 / 77 / 1-2 (6) :  Marek Lassak
Simplices of maximum volume contained in the unit ball of a normed space
Full text paper (pdf)

2010 / 77 / 1-2 (7) :  Hugo Aimar, Marilina Carena and Bibiana Iaffei
On approximation of maximal operators
Full text paper (pdf)

2010 / 77 / 1-2 (8) :  Runling An and Jinchuan Hou
Characterizations of Lie-skew multiplicative maps on operator algebras of indefinite inner product spaces
Full text paper (pdf)

2010 / 77 / 1-2 (9) :  Jacek Tabor , Jozef Tabor and Marek Zoldak
Approximately convex functions on topological vector spaces
Full text paper (pdf)

2010 / 77 / 1-2 (10) :  Enrique González-Jiménez and Jorn Steuding
Arithmetic progressions of four squares over quadratic fields
Full text paper (pdf)

2010 / 77 / 1-2 (11) :  Stefan Porubsky and Oto Strauch
Binary sequences generated by sequences \n\alpha\, n=1,2,\dots
Full text paper (pdf)

2010 / 77 / 1-2 (12) :  Mirko Navara, Milan Petrik and Peter Sarkoci
Explicit formulas for generators of triangular norms
Full text paper (pdf)

2010 / 77 / 1-2 (13) :  Yi-qiu Du and Yu Wang
Derivations in commutators with power central values in rings
Full text paper (pdf)

2010 / 77 / 1-2 (14) :  Eszter Gselmann
Stability of the entropy equation
Full text paper (pdf)

2010 / 77 / 1-2 (15) :  Mark Bollman, Santos Hernandez Hernandez and Florian Luca
Fibonacci numbers which are sums of three factorials
Full text paper (pdf)

2010 / 77 / 1-2 (16) :  Hugo Arizmendi-Peimbert, Angel Carrillo-Hoyo and Reyna M. Perez-Tiscareno
On the advertible completion of a topological algebra
Full text paper (pdf)

2010 / 77 / 1-2 (17) :  Huaquan Wei, Yanming Wang and Guohua Qian
Quasi-central elements and p-nilpotence of finite groups
Full text paper (pdf)

2010 / 77 / 1-2 (18) :  G. S. Asanov
Finsler space connected by angle in two dimensions. Regular case
Full text paper (pdf)

2010 / 77 / 3-4 (1) :  Attila Berczes
On the sumset of geometric progressions
Full text paper (pdf)

2010 / 77 / 3-4 (2) :  Zoltan Esik and Szabolcs Ivan
A family of temporal logics on finite trees
Full text paper (pdf)

2010 / 77 / 3-4 (3) :  Andrea Huszti and Attila Peth
A secure electronic exam system
Full text paper (pdf)

2010 / 77 / 3-4 (4) :  Laszlo Kaszonyi
Semiperiodic vectors and the context-freeness of Q_n=Q\cap(ab^*)^n
Full text paper (pdf)

2010 / 77 / 3-4 (5) :  Mouna Belguith, Amel Benabdallah and Mohamed Ali Hammami
On the practical stability of dependent parameter perturbed systems
Full text paper (pdf)

2010 / 77 / 3-4 (6) :  Clemens Heuberger and Stephan G. Wagner
Asymptotics of the extremal values of certain graph parameters in trees with bounded degree
Full text paper (pdf)

2010 / 77 / 3-4 (7) :  Liang Zhao and Xiaosheng Zhu
On weakly reversible rings and strongly reversible rings
Full text paper (pdf)

2010 / 77 / 3-4 (8) :  Gennadiy Feldman and Margaryta Myronyuk
On a characterization theorem on Abelian groups
Full text paper (pdf)

2010 / 77 / 3-4 (9) :  Nasir Uddin Ahmed
Weak compactness in the space of operator valued measures
Full text paper (pdf)

2010 / 77 / 3-4 (10) :  Hong-Xu Li
Initial value problems of p-Laplacian with a strong singular indefinite weight
Full text paper (pdf)

2010 / 77 / 3-4 (11) :  Xiaohuan Mo
Some rigidity results for Dirac-harmonic maps
Full text paper (pdf)

2010 / 77 / 3-4 (12) :  Manel Jellali, Mohamed Mkaouar, Klaus Scheicher and Jorg M. Thuswaldner
Beta-continued fractions over Laurent series
Full text paper (pdf)

2010 / 77 / 3-4 (13) :  Li Lan and Laszlo Szalay
On the exponential diophantine equation (a^n-1)(b^n-1)=x^2
Full text paper (pdf)

2010 / 77 / 3-4 (14) :  Yan Xu
Montel's criterion and shared function
Full text paper (pdf)

2010 / 77 / 3-4 (15) :  A. Boukaroura and M. Bouchlaghem
Criteria for laws between infinite subsets of infinite groups
Full text paper (pdf)

2010 / 77 / 3-4 (16) :  Tunde Kovacs , Kalman Liptai and Peter Olajos
On (a,b)-balancing numbers
Full text paper (pdf)

2010 / 77 / 3-4 (17) :  Andras Bazso
On binomial Thue equations and ternary equations with S-unit coefficients
Full text paper (pdf)

35 records
 

© 2003-2017, Publicationes Mathematicae, Debrecen, Hungary